A regularity criterion for the Schrödinger map

Jishan Fan, Tohru Ozawa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We prove a regularity criterion ∇u ∈ L2(0,T; BMO(ℝn)) with 2 ≤ n ≤ 5 for the Schrödinger map. Here BMO is the space of functions with bounded mean oscillations.

Original languageEnglish
Title of host publicationCurrent Trends in Analysis and Its Applications - Proceedings of the 9th ISAAC Congress, 2013
EditorsVladimir V. Mityushev, Michael V. Ruzhansky
PublisherSpringer International Publishing
Pages217-223
Number of pages7
ISBN (Print)9783319125763
DOIs
Publication statusPublished - 2015
Event9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 - Krakow, Poland
Duration: 2013 Aug 52013 Aug 9

Publication series

NameTrends in Mathematics
Volume2
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Other

Other9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013
Country/TerritoryPoland
CityKrakow
Period13/8/513/8/9

Keywords

  • Landau-Lifshitz
  • Regularity criterion
  • Schrödinger map

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A regularity criterion for the Schrödinger map'. Together they form a unique fingerprint.

Cite this